# SDR USAA049904

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6540 - DCA-LGA - FOUND ON L/S CHECK, RIGHT FORWARD EMERGENCY OVERWING EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  CHECK OK.  (M)
